MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 CHANNEL DRAIN; WOUND DRAIN

C.R. BARD INC. (COVINGTON) -1018233 CHANNEL DRAIN; WOUND DRAIN
Catalog Number 072221
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that, during use, the needle was not sharp enough to pull out the catheter properly.
 
Additional Manufacturer Narrative
The reported failure could not be evaluated because functional testing was not possible and the device had met relevant specifications.Received (5) photo samples.The photo sample was returned and could not be evaluated for the reported failure.Visual evaluation of the returned sample noted one opened (with original packaging), silicone round drains with trocar needle (072221 and batch number ngjw3604).Visual inspection of the sample noted that the one-trocar point tip, and all edges were evaluated, and no burrs, nicks, distortion or dullness observed.The trocars appeared to be sharp.The investigation is inconclusive since only representative samples were returned for evaluation.This meets the specification "trocar point tip and all edges: shall be sharp, free of burrs, nicks and distortion, bent points are not allowed." per (b)(4).A labeling review was not performed because labelling could not have prevented the reported failure.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Corrections: d, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during use the needle was not sharp enough to pull out the catheter properly.

Brand Name
CHANNEL DRAIN
Common Device Name
WOUND DRAIN
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key22235368
Report Number1018233-2025-04681
Device Sequence Number9098325
Product Code GBX
UDI-Device Identifier00801741049835
UDI-Public(01)00801741049835(11)241024(17)290831(10)NGJW3604
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number072221
Device Lot NumberNGJW3604
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown